Advanced

Harmonic morphisms from five-dimensional Lie groups

Gudmundsson, Sigmundur LU (2016) In Geometriae Dedicata 184(1). p.143-157
Abstract
We consider 5-dimensional Lie groups equipped with a left-invariant Riemannian metric. On such groups we construct left-invariant conformal foliations with minimal leaves of codimension 2. These foliations produce complex-valued harmonic morphisms locally defined on the Lie group.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Harmonic morphisms, Minimal submanifolds, Lie groups
in
Geometriae Dedicata
volume
184
issue
1
pages
143 - 157
publisher
Springer
external identifiers
  • Scopus:84962870226
ISSN
0046-5755
DOI
10.1007/s10711-016-0162-4
language
English
LU publication?
yes
id
bc88856a-50ff-439d-bd8c-63326e337fa8
date added to LUP
2016-04-11 16:53:51
date last changed
2016-10-13 05:05:58
@misc{bc88856a-50ff-439d-bd8c-63326e337fa8,
  abstract     = {We consider 5-dimensional Lie groups equipped with a left-invariant Riemannian metric. On such groups we construct left-invariant conformal foliations with minimal leaves of codimension 2. These foliations produce complex-valued harmonic morphisms locally defined on the Lie group.},
  author       = {Gudmundsson, Sigmundur},
  issn         = {0046-5755},
  keyword      = {Harmonic morphisms,Minimal submanifolds,Lie groups},
  language     = {eng},
  number       = {1},
  pages        = {143--157},
  publisher    = {ARRAY(0x99882e0)},
  series       = {Geometriae Dedicata},
  title        = {Harmonic morphisms from five-dimensional Lie groups},
  url          = {http://dx.doi.org/10.1007/s10711-016-0162-4},
  volume       = {184},
  year         = {2016},
}